# SDR U2RA2021061700022

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 80,478 hours, 12,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY POWER SYSTEM BATTERY PACK WILL NOT TEST. - APPLIED MINIMIMUM EQUIPMENT LIST (MEL) RELIEF IN ACCORDANCE WITH MEL 52-23-01-01.
